# SDR 99UAL900206

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766UA
- Make and model: Boeing 777222
- Aircraft serial: 26917
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Bs 246
- Part time: 16,010 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENERS AT STA 246 FLOORBEAM BUCKLED AND/OR CRACKED IN BEND RADIUS.  LOCATIONS WERE AT RBL 50.0 (P/N 144W8518-69), RBL 44.95 (P/N 141W8518-69), RBL 38.0 (P/N 141W8518-87), RBL 26.06 (P/N 141W8518-72), RBL 7.88 (P/N 141W8518-73), LBL 7.88 (P/N 141W8518-69), LBL 26.06 (P/N 141W8518-88).  *S/D*  FABRICATED AND INSTALLED NEW STIFFENERS.  NEW STIFFENERS FABRICATED FROM SAME MATERIAL AS ORIGINAL PART NUMBER, EXCEPT MADE FROM FROM ONE GAGE THICKER SHEET.
